# SDR DALA2021072004087

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 55,157 hours, 28,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 52A582101
- Part serial: 01020049
- Condition: Contaminated
- Location: Rt A/C Pack
- Part time: 80,561 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - RECEIVED A DIRTY SOCK SMELL IN DESCENT FROM 7000' TO THE GROUND CORRECTIVE ACTION: CLEANED INLET TO RT PACK & REPLACED RT OZONE FILTER PER A319 AMM 21-51.(7908803)
